Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 273, NWS Tulsa, OK

May 18, 2017Adair County, Delaware County, Sequoyah County, Oklahoma; Benton County, Crawford County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 18, 2017, 11:31 PM CDT for Adair County, Delaware County, Sequoyah County, Oklahoma; Benton County, Crawford County, Washington County, Arkansas. It was in force for 59 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2017, 11:31 PM CDT (04:31 UTC)
Expired
May 19, 2017, 12:30 AM CDT
In force
59 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Benton County, AR, Crawford County, AR, Washington County, AR, Adair County, OK, Delaware County, OK, Sequoyah County, OK

What was reported inside it

TimeReportWhereRemark
May 18, 11:44 PM CDTTSTM WND GST 605 W Siloam Springs, OK50 TO 60 MPH ESTIMATE.
May 18, 11:45 PM CDTTSTM WND DMGSiloam Springs, ARTREE LIMBS DOWN ON WEST SIDE OF SILOAM SPRINGS.
May 19, 12:07 AM CDTTORNADO4 Sw Bentonville, ARA TORNADO DAMAGED THE ROOFS OF A NUMBER OF HOMES...UPROOTED TREES...AND SNAPPED NUMEROUS LARGE TREE LIMBS. BASED ON THIS DAMAGE...THE TORNADO WAS RATED EF-0.
May 19, 12:10 AM CDTNON-TSTM WND DMGBentonville, ARTREE TRUNK SNAPPED 1 NORTH OF FULBRIGHT JUNIOR HIGH SCHOOL IN BENTONVILLE.
May 19, 12:14 AM CDTTSTM WND DMGBentonville, ARTREE DAMAGED AT THE BENTONVILLE MUNICIPAL AIRPORT
May 19, 12:15 AM CDTTSTM WND DMGBentonville, ARNUMEROUS LARGE TREES AT A BUSINESS COMPLEX UPROOTED. JUST NORTHEAST OF INTERSTATE 49 AT EXIT 88.
May 19, 12:15 AM CDTTSTM WND DMGBentonville, ARTREES DOWN, GARAGE DOORS BENT IN, CAR SIDE MIRRORS/MAILBOXES BENT. ITEMS PICKED UP AND MOVED 200 YDS IN DIFFERENT DIRECTIONS. NEIGHBORHOOD WAS LOCATED 2 MILES SW OF THE BENTONVILLE AIRPORT.
May 19, 12:15 AM CDTTSTM WND DMGRogers, ARUPROOTED TREE FELL ON HOUSE IN ROGERS.
May 19, 12:15 AM CDTTSTM WND DMGSpringdale, ARTREE TRUNK SNAPPED NEAR MILL STREET IN SPRINGDALE.
May 19, 12:15 AM CDTTSTM WND GST 61Bentonville, AR
May 19, 12:20 AM CDTTSTM WND DMGSpringdale, ARSHINGLES BLOWN OFF A HOME. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 6:02 PM CDTTornado WatchSPC7 hr
May 18, 10:58 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2055 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2055 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1439 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

620 
WUUS54 KTSA 190431
SVRTSA
ARC007-033-143-OKC001-041-135-190530-
/O.NEW.KTSA.SV.W.0273.170519T0431Z-170519T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1131 PM CDT THU MAY 18 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Benton County in northwestern Arkansas...
  Crawford County in northwestern Arkansas...
  Washington County in northwestern Arkansas...
  Southern Delaware County in northeastern Oklahoma...
  Eastern Sequoyah County in east central Oklahoma...
  Adair County in northeastern Oklahoma...

* Until 1230 AM CDT

* At 1131 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles north of Leach to 3 miles west of Westville
  to 5 miles north of Muldrow, moving northeast at 50 mph.

  HAZARD...70 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations in or near the path include...
  Fayetteville...                   Springdale...
  Rogers...                         Bentonville...
  Van Buren...                      Siloam Springs...
  Stilwell...                       Jay...
  Cedarville...                     Mountainburg...
  Natural Dam...                    Bella Vista...
  Lowell...                         Farmington...
  Pea Ridge...                      Prairie Grove...
  Muldrow...                        Roland...
  Gentry...                         Elkins...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 3.
 Interstate 40 in Oklahoma between mile markers 311 and 319, and
between mile markers 325 and 328.
 Interstate 49 between mile markers 22 and 84, and between mile
markers 86 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

A tornado watch remains in effect until midnight CDT for northwestern
Arkansas...northeastern Oklahoma...and southeastern, northeastern and
east central Oklahoma. A tornado watch also remains in effect until
300 AM CDT for northwestern and west central Arkansas.

LAT...LON 3616 9392 3610 9394 3572 9398 3566 9401
      3566 9407 3557 9407 3555 9408 3535 9473
      3596 9470 3607 9480 3616 9480 3616 9489
      3628 9501 3632 9501 3652 9462 3650 9462
      3650 9406 3627 9390
TIME...MOT...LOC 0431Z 239DEG 41KT 3631 9490 3600 9462 3548 9463 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
 
$$

69
3 follow-up statements
988 
WWUS54 KTSA 190450
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1150 PM CDT THU MAY 18 2017

ARC007-033-143-OKC001-041-135-190530-
/O.CON.KTSA.SV.W.0273.000000T0000Z-170519T0530Z/
Benton AR-Crawford AR-Washington AR-Delaware OK-Sequoyah OK-Adair OK-
1150 PM CDT THU MAY 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR BENTON...CRAWFORD...WASHINGTON...SOUTHERN DELAWARE...EASTERN
SEQUOYAH AND ADAIR COUNTIES...

At 1149 PM CDT, severe thunderstorms were located along a line
extending from 4 miles west of Maysville to 7 miles northeast of
Cincinnati to 3 miles west of Cedarville, moving northeast at 45 mph.

HAZARD...70 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Bentonville...
Van Buren...                      Siloam Springs...
Stilwell...                       Jay...
Cedarville...                     Mountainburg...
Natural Dam...                    Bella Vista...
Lowell...                         Farmington...
Pea Ridge...                      Prairie Grove...
Muldrow...                        Roland...
Gentry...                         Elkins...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 3.
 Interstate 40 in Oklahoma between mile markers 311 and 319, and
between mile markers 325 and 328.
 Interstate 49 between mile markers 22 and 84, and between mile
markers 86 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

A tornado watch remains in effect until midnight CDT for northwestern
Arkansas...northeastern Oklahoma...and southeastern, northeastern and
east central Oklahoma. A tornado watch also remains in effect until
300 AM CDT for northwestern and west central Arkansas.

LAT...LON 3616 9392 3610 9394 3572 9398 3566 9401
      3566 9407 3557 9407 3555 9408 3535 9473
      3596 9470 3607 9480 3616 9480 3616 9489
      3628 9501 3632 9501 3652 9462 3650 9462
      3650 9406 3627 9390
TIME...MOT...LOC 0449Z 239DEG 41KT 3641 9469 3610 9441 3558 9442 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
 
$$
967 
WWUS54 KTSA 190453
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1153 PM CDT THU MAY 18 2017

ARC007-033-143-OKC001-041-135-190530-
/O.CON.KTSA.SV.W.0273.000000T0000Z-170519T0530Z/
Benton AR-Crawford AR-Washington AR-Delaware OK-Sequoyah OK-Adair OK-
1153 PM CDT THU MAY 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR BENTON...CRAWFORD...WASHINGTON...SOUTHEASTERN DELAWARE...EASTERN
SEQUOYAH AND EASTERN ADAIR COUNTIES...

At 1153 PM CDT, severe thunderstorms were located along a line
extending from 3 miles northwest of Maysville to 8 miles northwest of
Farmington to 2 miles northwest of Cedarville, moving northeast at 45
mph.

HAZARD...70 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Bentonville...
Van Buren...                      Siloam Springs...
Stilwell...                       Jay...
Cedarville...                     Mountainburg...
Natural Dam...                    Bella Vista...
Lowell...                         Farmington...
Pea Ridge...                      Prairie Grove...
Muldrow...                        Roland...
Gentry...                         Elkins...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 3.
 Interstate 40 in Oklahoma between mile markers 312 and 319, and
between mile markers 325 and 328.
 Interstate 49 between mile markers 22 and 84, and between mile
markers 86 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

A tornado watch remains in effect until midnight CDT for northwestern
Arkansas...and southeastern, northeastern and east central Oklahoma.
A tornado watch also remains in effect until 300 AM CDT for
northwestern and west central Arkansas.

LAT...LON 3616 9392 3610 9394 3572 9398 3566 9401
      3566 9407 3557 9407 3555 9408 3535 9473
      3600 9460 3624 9472 3638 9489 3652 9462
      3650 9462 3650 9406 3627 9390
TIME...MOT...LOC 0453Z 239DEG 41KT 3643 9465 3612 9437 3560 9439 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
 
$$

69
724 
WWUS54 KTSA 190509
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1209 AM CDT FRI MAY 19 2017

OKC001-041-135-190519-
/O.CAN.KTSA.SV.W.0273.000000T0000Z-170519T0530Z/
Delaware OK-Sequoyah OK-Adair OK-
1209 AM CDT FRI MAY 19 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE...
EASTERN SEQUOYAH AND EASTERN ADAIR COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. therefore the warning has been cancelled.

A tornado watch remains in effect until 300 AM CDT for northwestern
and west central Arkansas.

LAT...LON 3610 9394 3572 9398 3566 9401 3566 9407
      3557 9407 3555 9408 3545 9444 3592 9451
      3625 9439 3650 9460 3650 9406 3627 9390
TIME...MOT...LOC 0509Z 239DEG 41KT 3652 9446 3621 9419 3569 9421 

$$

ARC007-033-143-190530-
/O.CON.KTSA.SV.W.0273.000000T0000Z-170519T0530Z/
Benton AR-Crawford AR-Washington AR-
1209 AM CDT FRI MAY 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR BENTON...CRAWFORD AND WASHINGTON COUNTIES...

At 1209 AM CDT, severe thunderstorms were located along a line
extending from 2 miles southeast of Noel to 3 miles northeast of
Tontitown to near Chester, moving northeast at 45 mph.

HAZARD...70 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Bentonville...
Van Buren...                      Cedarville...
Mountainburg...                   Natural Dam...
Bella Vista...                    Lowell...
Farmington...                     Pea Ridge...
Prairie Grove...                  Elkins...
Tontitown...                      Bethel Heights...
Gravette...                       West Fork...
Lincoln...                        Cave Springs...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 2.
 Interstate 49 between mile markers 22 and 84, and between mile
markers 86 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

A tornado watch remains in effect until 300 AM CDT for northwestern
and west central Arkansas.

LAT...LON 3610 9394 3572 9398 3566 9401 3566 9407
      3557 9407 3555 9408 3545 9444 3592 9451
      3625 9439 3650 9460 3650 9406 3627 9390
TIME...MOT...LOC 0509Z 239DEG 41KT 3652 9446 3621 9419 3569 9421 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
 
$$

69

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 9:19 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, May 18, 9:19 PM CDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
919 PM CDT Thu May 18 2017

...UPDATE...

.DISCUSSION...
Strong to severe thunderstorms continue this evening with heavy
rainfall occurring in the stronger clusters. A marginal wind/hail
threat will likely persist into the overnight hours as storms
progress eastward into instability axis. In addition, given the
rainfall rates, the threat for localized flash flooding will also
be possible.

A quick look at the latest 00Z NAM indicates another round of
severe thunderstorms late Friday afternoon into Friday night.
Flash flooding could become a major concern, especially given the
rainfall that is ongoing. Update out shortly given latest radar
trends.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Saturday morning for OKZ054>067-070-
     071.

AR...None.
&&

SHORT TERM...12
Hazardous weather outlook, May 18, 4:55 PM CDT, 6 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
455 PM CDT Thu May 18 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191145-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
455 PM CDT Thu May 18 2017

...SEVERE STORM POTENTIAL INCREASES THIS EVENING AND CONTINUES
INTO FRIDAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This evening through Tonight.

TORNADO.
	RISK...Limited.
 	AREA...West of highway 75.
    ONSET...after 6 PM.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and to a lesser extent Northwest Arkansas.
	ONSET...after 6 PM.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...after midnight.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Northeast Oklahoma.
	ONSET...after 6 PM.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...ongoing.

DISCUSSION...

An enhanced to moderate risk of severe storms is forecast by early
evening into tonight across Eastern Oklahoma. Very large hail, in
excess of 2 inches in diameter, damaging winds and isolated
tornadoes are possible, with the greatest risk northwest of Tulsa. A
slight risk of severe storms is forecast for Western Arkansas late
tonight. Damaging winds and marginally severe hail would be the main
threats, mainly after midnight.

Strong to severe storms have develop this afternoon over western and
central Oklahoma.  These storms are expected to move east into the
region early this evening. The best chance for discrete surface
based cells, and thus the highest tornado and largest hail threat,
will be to the west of highway 75 this evening.

Storms are expected to gradually grow into clusters or lines this
evening as they move deeper into Eastern Oklahoma. Damaging winds
and large hail would be the main threats. An isolated tornado could
occur with any bowing line segments.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY and SATURDAY...Severe Thunderstorm Potential...High Wind
                        Potential...Heavy Rain Potential.
SUNDAY...No Hazards.
MONDAY...Severe Thunderstorm Potential.
TUESDAY...Thunderstorm Potential.
WEDNESDAY...No Hazards.

EXTENDED DISCUSSION...

Another round of strong to severe storms are expected Friday into
early Saturday as upper level system approaches the region.
Storms will fire along the dryline and cold front, becoming more
numerous with time. All modes of severe will be possible,
especially early when storms are more discrete, with storms again
merging into a line as they move east. Severe threat will
transition to more of a wind and heavy rain/flooding threat as
the night goes on. Convection will linger into Saturday while
gradually weakening, across northwest Arkansas and southeast
Oklahoma.

A system dropping through the region in northwest flow will bring
another round of storm potential Monday and Tuesday. A limited
risk for severe weather can be expected with this system.

weather.gov/tulsa Contains additional information.

In the hours before

Local storm report, May 18, 10:14 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1014 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             OOLOGAH                 36.45N 95.71W
05/18/2017  E0.75 INCH       ROGERS             OK   PUBLIC

1009 PM     TSTM WND DMG     HANNA                   35.21N 95.89W
05/18/2017                   MCINTOSH           OK   BROADCAST MEDIA

            POWER LINES DOWN.

0953 PM     TSTM WND DMG     4 S SPERRY              36.24N 95.99W
05/18/2017                   TULSA              OK   PUBLIC

            TREE UPROOTED IN TURLEY.

0933 PM     TSTM WND GST     1 NW JENKS              36.03N 95.98W
05/18/2017  M62 MPH          TULSA              OK   ASOS

            MEASURED AT RIVERSIDE AIRPORT.

&&

KAH
Local storm report, May 18, 10:22 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1022 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND GST     4 WNW EUFAULA           35.31N 95.65W
05/18/2017  M66 MPH          MCINTOSH           OK   MESONET

&&

JDS
Local storm report, May 18, 10:24 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1024 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND GST     BIXBY                   35.94N 95.88W
05/18/2017  E60 MPH          TULSA              OK   TRAINED SPOTTER

&&

JDS
Local storm report, May 18, 10:28 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1028 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     4 NE SCIPIO             35.10N 95.91W
05/18/2017                   PITTSBURG          OK   EMERGENCY MNGR

            LARGE TREE DOWNED OVER INDIAN NATION TURNPIKE. SOUTHBOUND
            TRAFFIC BEING DIVERTED.

&&

JDS
Local storm report, May 18, 11:00 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1100 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     WAGONER                 35.96N 95.37W
05/18/2017                   WAGONER            OK   BROADCAST MEDIA

            CAR FLIPPED, DAMAGE TO PHILLIPS 66 GAS STATION. POSSIBLE
            TORNADO

&&

JDS
Local storm report, May 18, 11:29 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1129 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND DMG     MUSKOGEE                35.75N 95.37W
05/18/2017                   MUSKOGEE           OK   BROADCAST MEDIA

            ROOF BLOWN OFF OF WHISPERING PINES APARTMENTS. TIME
            ESTIMATED BY RADAR.

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:17 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee43 min
May 18, 7:43 PM CDTSpecial Weather StatementTSAOsage32 min
May 18, 8:00 PM CDTSpecial Weather StatementTSACreek, Tulsa45 min
May 18, 8:06 PM CDTSpecial Weather StatementTSAOkfuskee24 min
May 18, 8:10 PM CDTSevere Thunderstorm WarningTSACreek, Rogers, Tulsa35 min
May 18, 8:33 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee42 min
May 18, 8:42 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Wagoner, Washington48 min
May 18, 9:05 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee, Tulsa115 min
May 18, 9:06 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Pawnee, Tulsa, Wagoner24 min
May 18, 9:12 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee48 min
May 18, 9:26 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Rogers, Tulsa, Wagoner and 1 more49 min
May 18, 9:35 PM CDTSpecial Weather StatementTSACraig, Nowata25 min
May 18, 9:40 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg65 min
May 18, 9:48 PM CDTTornado WarningTSAPittsburg42 min
May 18, 9:54 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee36 min
May 18, 10:00 PM CDTTornado WarningTSAMcIntosh30 min
May 18, 10:18 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more57 min
May 18, 10:22 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more38 min
May 18, 10:23 PM CDTTornado WarningTSAMuskogee, Wagoner37 min
May 18, 10:28 PM CDTTornado WarningTSACherokee, McIntosh, Muskogee, Sequoyah47 min
May 18, 10:37 PM CDTTornado WarningTSACherokee, Mayes, Muskogee, Wagoner38 min
May 18, 10:42 PM CDTAreal Flood AdvisoryTSARogers3 hr
May 18, 10:57 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Haskell, LeFlore, Mayes and 3 more48 min
May 18, 11:00 PM CDTTornado WarningTSAAdair, Cherokee45 min
May 18, 11:01 PM CDTTornado WarningTSACherokee, Delaware, Mayes, Wagoner44 min
May 18, 11:12 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa, Rogers48 min
May 18, 11:12 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha48 min
May 18, 11:32 PM CDTTornado WarningTSADelaware43 min
May 18, 11:34 PM CDTTornado WarningTSAAdair, Delaware41 min
May 18, 11:42 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg48 min
May 18, 11:48 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah42 min
May 18, 11:58 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pittsburg, Pushmataha62 min
May 19, 2:16 AM CDTSpecial Weather StatementTSAPawnee44 min
May 19, 3:26 AM CDTSpecial Weather StatementTSATulsa34 min
May 19, 3:58 AM CDTSpecial Weather StatementTSATulsa32 min
May 19, 8:46 AM CDTRiver Flood WarningTSAOsage23 hr
May 19, 8:46 AM CDTRiver Flood WarningTSAOsage, Tulsa62 hr
May 19, 8:46 AM CDTRiver Flood WarningTSATulsa71 hr
May 19, 8:46 AM CDTRiver Flood WarningTSACreek38 hr
May 19, 8:56 AM CDTRiver Flood WarningTSAWashington71 hr
May 19, 8:56 AM CDTRiver Flood WarningTSARogers, Tulsa4 days
May 19, 8:56 AM CDTRiver Flood WarningTSAOttawa5 days
May 19, 10:57 AM CDTSpecial Weather StatementTSATulsa33 min
May 19, 11:07 AM CDTSpecial Weather StatementTSAOsage23 min
May 19, 1:18 PM CDTSpecial Weather StatementTSAMuskogee27 min
May 19, 1:47 PM CDTSpecial Weather StatementTSACherokee, Delaware, Mayes43 min
May 19, 2:10 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes26 min
May 19, 2:21 PM CDTRiver Flood AdvisoryTSACherokee3 days
May 19, 2:34 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware41 min
May 19, 3:46 PM CDTSpecial Weather StatementTSAAdair29 min
May 19, 4:03 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee27 min
May 19, 4:18 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa, Wagoner42 min
May 19, 4:42 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee48 min
May 19, 5:01 PM CDTSpecial Weather StatementTSAWagoner29 min
May 19, 5:15 PM CDTSpecial Weather StatementTSAMayes, Okmulgee, Wagoner30 min
May 19, 5:16 PM CDTAreal Flood AdvisoryTSACreek, Mayes, Muskogee, Okfuskee, Okmulgee, Rogers and 2 more119 min
May 19, 5:20 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes2 min
May 19, 5:24 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes51 min
May 19, 6:04 PM CDTFlash Flood WarningTSACreek, Okfuskee, Okmulgee8 hr
May 19, 6:15 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Muskogee, Ottawa, Wagoner60 min
May 19, 6:19 PM CDTSpecial Weather StatementTSAOkfuskee26 min
May 19, 6:28 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee62 min
May 19, 12:08 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more67 min
May 19, 12:13 AM CDTTornado WarningTSABenton, Carroll47 min
May 19, 3:47 PM CDTSpecial Weather StatementTSACarroll28 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.